# SDR 00FDEA00402

- Difficulty date: June 19, 2000
- Submitted: July 3, 2000
- Operation: Air carrier
- Aircraft: N322FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47908
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM 0198   LT WING IB FLAP UPPER SKIN FOUND PATCH REPAIR CRACKED APPOX 6 INCHES.   R&R PER CMM 57-52-01.
